, Volume 50, Issue 2, pp 165-191

Polygonal complexes and combinatorial group theory

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We study the structure of certain simply connected 2-dimensional complexes with non-positive curvature. We obtain a precise description of how these complexes behave at infinity and prove an existence theorem which gives an abundance of such complexes. We also investigate the structure of groups which act transitively on the set of vertices of such a complex.